Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cauchy-Green type formulae in Clifford analysis


Author: John Ryan
Journal: Trans. Amer. Math. Soc. 347 (1995), 1331-1341
MSC: Primary 30G35; Secondary 58G99
DOI: https://doi.org/10.1090/S0002-9947-1995-1249888-8
MathSciNet review: 1249888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Cauchy integral formula is constructed for solutions to the polynomial Dirac equation $ ({D^k} + \sum\nolimits_{m = 0}^{k - 1} {{b_m}{D^m})f = 0} $, where each $ {b_m}$ is a complex number, $ D$ is the Dirac operator in $ {R^n}$, and $ f$ is defined on a domain in $ ^{{R^n}}$ and takes values in a complex Clifford algebra. Some basic properties for the solutions to this equation, arising from the integral formula, are described, including an approximation theorem. We also introduce a Bergman kernel for square integrable solutions to $ (D + \lambda )f = 0$ over bounded domains with piecewise $ {C^1}$, or Lipschitz, boundary.


References [Enhancements On Off] (What's this?)

  • [1] F. Brackx, R. Delanghe, and F. Sommen, Clifford analysis, Res. Notes in Math., vol. 76, Pitman, London, 1982. MR 697564 (85j:30103)
  • [2] F. Brackx, F. Sommen, and N. Van Acher, Reproducing Bergman kernels in Clifford analysis, Complex Variables 24 (1994), 191-204. MR 1270309 (95c:30060)
  • [3] A. C. Dixon, On the Newtonian potential, Quart. J. Math. 35 (1904), 283-296.
  • [4] K. Gürlebeck and W. Sprössig, Quaternionic analysis and elliptic boundary value problems, Birkhäuser-Verlag, Basel, 1990. MR 1096955 (91k:35002b)
  • [5] C. Li, A. McIntosh, and S. Semmes, Convolution singular integrals on Lipschitz surfaces, J. Amer. Math. Soc. 5 (1992), 455-481. MR 1157291 (93b:42029)
  • [6] M. Mitrea, Boundary value problems and Hardy spaces associated to the Helmholtz equation (to appear).
  • [7] W. Rudin, Real and complex analysis, 3rd ed., McGraw-Hill, New York, 1987. MR 924157 (88k:00002)
  • [8] J. Ryan, Iterated Dirac operators and conformal transformations in $ {R^n}$, Proc. XVth Internat. Conf. on Differential Geometric Methods in Theoretical Physics (H. D. Doebner and J. D. Henning, eds.), World Scientific, Singapore, 1987, pp. 390-399. MR 1023211 (90m:30069)
  • [9] -, Dirac operators, Schrödinger-type operators in $ {{\mathbf{C}}^n}$, and Huygens' principle, J. Funct. Anal. 87 (1989), 321-347. MR 1026856 (90k:58261)
  • [10] M. Shapiro and N. Vasilevski, On the Bergman kernel function in hyperholomorphic analysis, Reporte Interno 115 (1993), CINVESTAV del IPN, Mexico (to appear). MR 1432469 (98a:32036)
  • [11] F. Sommen and X. Zhenyuan, Fundamental solutions for operators which are polynomials in the Dirac operator, Clifford Algebras and Their Applications in Mathematical Physics (A. Micali, R. Boudet, and J. Helmstetter, eds.), Kluwer, Dordrecht, 1992, pp. 313-326. MR 1199607 (94b:35009)
  • [12] X. Zhenyuan, A function theory for the operator $ D - \lambda $, Complex Variables 16 (1991), 37-42. MR 1092277 (92b:47074)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30G35, 58G99

Retrieve articles in all journals with MSC: 30G35, 58G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1249888-8
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society